gastroenterologist-icon
Loose motion diarhhea
1 week back i ate 4-5 pieces of jackfruit that were 4 days old. And just after few hours i became sick and i started having loose motion it happened fod 2 days so i thought i had an infection hence i took two medicine one rifaximin and a prebiotic that i jad earlier been given for infection if stomach. So after taking the medicine for next 2 days my toilet stopped for 2 days and became tight. But after i left the medication the condition returned where in the morning i have tight stool but after evening i start feeling uneasy and i have loose stool like water and yellowish foam.
144 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Can help you, kindly consult for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly Consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Cap bifilac twice a day...for 5 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Good evening Take Tab Darolac Once daily for 3 days Avoid spicy and oily food Try to consult to discuss in detail
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.